Folgen
Daniel Max Hoffmann
Daniel Max Hoffmann
Bestätigte E-Mail-Adresse bei uw.edu.pl - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Model theoretic dynamics in Galois fashion
DM Hoffmann
Annals of Pure and Applied Logic 170 (7), 755-804, 2019
192019
Integrating Hasse–Schmidt derivations
D Hoffmann, P Kowalski
Journal of Pure and Applied Algebra 219 (4), 875-896, 2015
182015
Existentially closed fields with G-derivations
D Hoffmann, P Kowalski
arXiv preprint arXiv:1404.7475, 2014
182014
Existentially closed fields with finite group actions
DM Hoffmann, P Kowalski
Journal of Mathematical Logic 18 (01), 1850003, 2018
112018
Elementary equivalence theorem for PAC structures
J Dobrowolski, DM Hoffmann, J Lee
The Journal of Symbolic Logic 85 (4), 1467-1498, 2020
102020
Co-theory of sorted profinite groups for PAC structures
DM Hoffmann, J Lee
Journal of Mathematical Logic, 2250030, 2023
92023
Model theory of fields with free operators in positive characteristic
Ö Beyarslan, DM Hoffmann, M Kamensky, P Kowalski
Transactions of the American Mathematical Society 372 (8), 5991-6016, 2019
82019
On Galois groups and PAC substructures
DM Hoffmann
arXiv preprint arXiv:1805.11141, 2018
82018
On existence of canonical-bases
DM Hoffmann
Nagoya Mathematical Journal 233, 1-31, 2019
52019
Model theory of fields with finite group scheme actions
DM Hoffmann, P Kowalski
The Journal of Symbolic Logic 88 (4), 1443-1468, 2023
22023
Model theory of differential fields with finite group actions
DM Hoffmann, OL Sánchez
Journal of Mathematical Logic 22 (01), 2250002, 2022
22022
Witt vectors and separably closed fields with higher derivations
DM Hoffmann
arXiv preprint arXiv:1510.00218, 2015
22015
PAC structures in nutshell
DM Hoffmann
arXiv preprint arXiv:1905.09741, 2019
12019
Of model completeness and algebraic groups
DM Hoffmann, P Kowalski, CM Tran, J Ye
arXiv preprint arXiv:2312.08988, 2023
2023
Thorn forking, weak normality, and theories with selectors
DM Hoffmann, A Pillay
The Journal of Symbolic Logic 88 (4), 1354-1366, 2023
2023
Ranks in Ellis semigroups and model theory
A Codenotti, DM Hoffmann
arXiv preprint arXiv:2308.05477, 2023
2023
Witt Vectors and Separably Closed Fields with Higher Derivations
DM Hoffmann
Notre Dame Journal of Formal Logic 64 (2), 173-184, 2023
2023
Stable formulas in ordered structures
DM Hoffmann, CM Tran, J Ye
Israel Journal of Mathematics 254 (1), 293-312, 2023
2023
PAC structures as invariants of finite group actions
DM Hoffmann, P Kowalski
arXiv preprint arXiv:2301.11671, 2023
2023
ON WEAK INDEPENDENCE THEOREM (Model theoretic aspects of the notion of independence and dimension)
DMAX HOFFMANN
数理解析研究所講究録 2249, 12-17, 2023
2023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20